个人详细信息
范先令

范先令

教授
兰州大学 数学与统计学院

邮箱: fanxl@lzu.edu.cn
座机: 0931-8911173
范先令,男, 汉族,中共党员。1944年3月出生于河南安阳,1980年9月至1982年7月在兰州大学基础数学专业师从陈文源先生读研究生,获硕士学位;1982年9月起在兰州大学任教,1993年起任教授,1995年起任博导,1993年起享受国务院政府特殊津贴。科研方向为非线性泛函分析,出版专著3部,发表学术论文120多篇,主持完成多项国家自然科学基金面上项目,研究成果获甘肃省科技进步二等奖等奖励;曾获甘肃省优秀教师“园丁奖”和“全国先进工作者”等荣誉称号。曾任兰州大学数学系副系主任、兰州大学工会主席职务。2009年退休。
个人详细信息

研究成果

56 2264 6 20
Items Views Downloads h-index
[1] Fan, XL. An Imbedding Theorem For Musielak-sobolev Spaces[J]. Nonlinear Analysis-theory Methods & Applications,2012,75(4):1959-1971.
浏览/下载:97/1
[2] Fan, XL. Differential Equations Of Divergence Form In Musielak-sobolev Spaces And A Sub-supersolution Method[J]. Journal Of Mathematical Analysis And Applications,2012,386(2):593-604.
浏览/下载:141/0
[3] Fan, XL. Anisotropic Variable Exponent Sobolev Spaces And P((x)over-right-arrow)-laplacian Equations[J]. Complex Variables And Elliptic Equations,2011,56(7-9):623-642.
浏览/下载:82/0
[4] Fan, XL. Existence And Uniqueness For The P(x)-laplacian-dirichlet Problems[J]. Mathematische Nachrichten,2011,284(11-12):1435-1445.
浏览/下载:69/0
[5] Fan, XL. The Number Of Solutions For A Class Of Nonlocal Nonhomogeneous Gradient Operator Equations[J]. Nonlinear Analysis-theory Methods & Applications,2011,74(11):3644-3656.
浏览/下载:128/1
[6] Fan, XL. Sobolev Embeddings For Unbounded Domain With Variable Exponent Having Values Across N[J]. Mathematical Inequalities & Applications,2010,13(1):123-134.
浏览/下载:144/0
[7] Fan, XL. Positive Solutions To P(x)-laplacian-dirichlet Problems With Sign-changing Non-linearities[J]. Glasgow Mathematical Journal,2010,52:505-516.
浏览/下载:54/0
[8] Fan, XL. Local Boundedness Of Quasi-minimizers Of Integral Functionals With Variable Exponent Anisotropic Growth And Applications[J]. Nodea-nonlinear Differential Equations And Applications,2010,17(5):619-637.
浏览/下载:120/0
[9] Fan, XL. On Nonlocal (p)over-right-arrow(x)-laplacian Equations[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(10):3364-3375.
浏览/下载:88/0
[10] Fan, XL,Guan, CX. Uniform Convexity Of Musielak-orlicz-sobolev Spaces And Applications[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(1):163-175.
浏览/下载:66/0
总共6页 当前第1页 1

研究主题

p(x)-Laplacian[8] p(x)-Laplacian equation[6] variable exponent Sobolev space[5] positive solution[4] Neumann problem[4] variational principle[3] Dirichlet problem[3] Musielak-Sobolev space[3] oscillation[3] Sobolev spaces[3] quasi-minimizer[2] embedding[2] Lipschitz condition[2] Anisotropic[2] Variable exponent[2]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace